# SDR SIMA20240531002

- Difficulty date: May 31, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N768RD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000230
- Aircraft time: 18,679 hours, 18,074 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fr 16-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRWC E041115 FWD GALLEY RH CENTER SEAT TRACK BEAM CORRODED BETWEEN FR 16/FR17. (LEVEL 2 CORROSION). PERFORMED PERMANENT REPAIR TO R/H CENTER SEAT TRACK BEAM BETWEEN FR16/17 IAW EMB 170 SRM 53-10-10/REPAIR03P
